# SDR DALA2025101307485

- Difficulty date: October 3, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 128,042 hours, 18,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 CORROSION ON AFT LAV PAN SUPPORT STRUCTURE "L- ANGLE" PT # 146T0207-2. CORRECTIVE ACTION: REPLACED ANGLE REF BAC DWG 146T3244 (1232941)
